# SDR CA000830038

- Difficulty date: August 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 412
- Aircraft time: 3,448 hours
- Engine: Pwa PT6T3B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 212040233001
- Condition: Damaged
- Location: Transmission
- Part time: 3,526 hours
- Component: Oil Line, Pwa, PT6T3B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LINE FROM TRANSMISSION P/N 212-040-237-003 TO OIL COOLER WAS PERFORATED AT ANCHOR POINT TO AIRFRAME STRUCTURE. ACCUMULATION OF DIRT/SAND AND OIL INSIDE THE CLAMP HAD WORN THRU THE LINE.
